Pacific Journal of Mathematics

Amenability of discrete convolution algebras, the commutative case.

Niels Grønbæk

Article information

Pacific J. Math., Volume 143, Number 2 (1990), 243-249.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A20: $L^1$-algebras on groups, semigroups, etc.
Secondary: 43A07: Means on groups, semigroups, etc.; amenable groups 46J99: None of the above, but in this section


Grønbæk, Niels. Amenability of discrete convolution algebras, the commutative case. Pacific J. Math. 143 (1990), no. 2, 243--249.

Export citation


  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys no. 7, Amer. Math. Soc, Providence, Rhode Island 1967.
  • [2] P. C. Curtis and R. J. Loy, The structure of amenable Banach algebras; (to appear in J. London Math. Soc).
  • [3] J. Duncan and I. Namioka, Amenability of inverse semigroups and their semi- group algebras,Proc. Royal Soc. Edinburgh, 80A (1978), 309-321.
  • [4] N. Gronbsek, Amenability of weighteddiscrete convolution algebrasoncancella- tive semigroups, Proc. Royal Soc. Edinburgh, 110A (1988), 351-360.
  • [5] E. Hewitt and H. S. Zuckerman, The l\-algebra of a commutative semigroup, Trans. Amer. Math. Soc, 83 (1956), 70-97.
  • [6] B. E. Johnson, Cohomology in Banach algebras;Mem. Amer. Math. Soc, 127 (1972).
  • [7] T. Tamura, The study of closets and free contents related to semilattice decom- position of semigroups',in Semigroups, Proceedings of a symposium on semi- groups held at Wayne State University, Detroit, Michigan, (1968); Academic Press, New York and London.